Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2014, Article ID 240435, 7 pages
http://dx.doi.org/10.1155/2014/240435
Research Article

A Semiparametric Bivariate Probit Model for Joint Modeling of Outcomes in STEMI Patients

1Department of Mathematics, Università Degli Studi di Milano, Via Saldini 50, 20133 Milano, Italy
2Department of Statistical Science, University College London, Gower Street, London WC1E 6BT, UK
3Modeling and Scientific Computing (MOX), Department of Mathematics, Politecnico di Milano, Via Bonardi 9, 20133 Milano, Italy
4Department of Economics, Mathematics and Statistics, Birkbeck, University of London, Malet Street, London WC1E 7HX, UK

Received 8 January 2014; Revised 25 February 2014; Accepted 10 March 2014; Published 1 April 2014

Academic Editor: Guang Wu

Copyright © 2014 Francesca Ieva et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Francesca Ieva, Giampiero Marra, Anna Maria Paganoni, and Rosalba Radice, “A Semiparametric Bivariate Probit Model for Joint Modeling of Outcomes in STEMI Patients,” Computational and Mathematical Methods in Medicine, vol. 2014, Article ID 240435, 7 pages, 2014. https://doi.org/10.1155/2014/240435.